MathSciNet Relay Station
MathSciNet bibliographic data
MR224606 13.90 (18.00)
Osofsky, B. L. Homological dimension and the continuum hypothesis. Trans. Amer. Math. Soc. 132 1968 217–230.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement